Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 151, NWS Norman, OK

April 21, 2017Cleveland County, McClain County, Oklahoma

NWS Norman, OK issued this severe thunderstorm warning at Apr 21, 2017, 8:19 AM CDT for Cleveland County, McClain County, Oklahoma. It was in force for 26 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 21, 2017, 8:19 AM CDT (13:19 UTC)
Expired
Apr 21, 2017, 8:45 AM CDT
In force
26 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

Counties Cleveland County, OK, McClain County, OK

The radar

The Norman radar (KTLX), 20 km from the middle of the area, began a volume at 13:19 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 21, 8:22 AM CDTHAIL 13 Se Norman, OK

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 3 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 21, 4:20 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 12:00Z, 1.3 hours before the alert went out and 259 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 12:00Z on 2017-04-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 106 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 12:00Z on 2017-04-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
106 J/kg
Mixed-layer CIN
-396 J/kg
Mixed-layer LCL
1056 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted.

913 
WUUS54 KOUN 211319
SVROUN
OKC027-087-211345-
/O.NEW.KOUN.SV.W.0151.170421T1319Z-170421T1345Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Norman OK
819 AM CDT FRI APR 21 2017

The National Weather Service in Norman has issued a

* Severe Thunderstorm Warning for...
  East central Cleveland County in central Oklahoma...
  Northern McClain County in central Oklahoma...

* Until 845 AM CDT

* At 818 AM CDT, a severe thunderstorm was located over southwestern
  Norman, or near Goldsby, moving east at 40 mph.

  HAZARD...Quarter size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Damage to vehicles is expected. 

* Locations impacted include...
  Norman, Newcastle, Noble, Slaughterville, Goldsby, Etowah, Lake
  Thunderbird and Little Axe.

This includes Interstate 35 between mile markers 100 and 110.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3510 9749 3522 9751 3529 9714 3509 9714
TIME...MOT...LOC 1318Z 261DEG 34KT 3517 9744 

HAIL...1.00IN
WIND...<50MPH
 
$$

BRB
2 follow-up statements
663 
WWUS54 KOUN 211326
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
826 AM CDT FRI APR 21 2017

OKC087-211335-
/O.CAN.KOUN.SV.W.0151.000000T0000Z-170421T1345Z/
McClain OK-
826 AM CDT FRI APR 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN MCCLAIN COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3513 9740 3514 9741 3524 9743 3529 9716
      3529 9714 3513 9714
TIME...MOT...LOC 1325Z 261DEG 34KT 3518 9736 

$$

OKC027-211345-
/O.CON.KOUN.SV.W.0151.000000T0000Z-170421T1345Z/
Cleveland OK-
826 AM CDT FRI APR 21 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 845 AM CDT
FOR EAST CENTRAL CLEVELAND COUNTY...

At 825 AM CDT, a severe thunderstorm was located over southern
Norman, or near Noble, moving east at 40 mph.

HAZARD...Quarter size hail. 

SOURCE...Radar indicated. Spotters reported quarter size hail in 
         southeast Norman at 822 AM CDT. 

IMPACT...Damage to vehicles is expected. 

Locations impacted include...
Norman, Noble, Etowah, Lake Thunderbird and Little Axe. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3513 9740 3514 9741 3524 9743 3529 9716
      3529 9714 3513 9714
TIME...MOT...LOC 1325Z 261DEG 34KT 3518 9736 

HAIL...1.00IN
WIND...<50MPH
 
$$

BRB
263 
WWUS54 KOUN 211336
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
836 AM CDT FRI APR 21 2017

OKC027-211346-
/O.EXP.KOUN.SV.W.0151.000000T0000Z-170421T1345Z/
Cleveland OK-
836 AM CDT FRI APR 21 2017

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL CLEVELAND COUNTY
WILL EXPIRE AT 845 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail
and heavy rainfall are still possible with this thunderstorm.

LAT...LON 3513 9740 3514 9741 3524 9743 3529 9716
      3529 9714 3513 9714
TIME...MOT...LOC 1336Z 261DEG 34KT 3519 9726 

$$

BRB

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 21, 6:27 AM CDT, 1 hour 52 minutes earlier.

Area forecast discussion, Apr 21, 6:27 AM CDT, 1 hour 52 minutes before
Area Forecast Discussion
National Weather Service Norman OK
627 AM CDT Fri Apr 21 2017

.DISCUSSION...

&&

.AVIATION... /For the 12z TAFs/

Challenging forecast with regard to timing of convection and
ceilings. Expect numerous amendments throughout the day.
Warm/moist advection is resulting in elevated convection across
much of the area early this morning with the most widespread
convection affecting OKC/OUN/PNC/WWR/GAG and this should continue
through much of the morning. The 12z TAFs are fairly pessimistic
with ceilings and we may be able to refine periods of VFR once we
see how the convection evolves through the morning and early
afternoon.

&&

.PREV DISCUSSION... /issued 351 AM CDT Fri Apr 21 2017/

DISCUSSION...
Severe thunderstorm and heavy rain/flooding potential today and
this evening are the primary concerns.

There is one word to describe today's convective forecast...
complicated. No changes were made to the ongoing Flood Watch.

Before 7 am this morning, isolated to widespread showers and
thunderstorms are expected with the greatest coverage generally
north of I-40. A stronger cap should limit storm coverage in
southern Oklahoma and western north Texas. Coverage of storms is
expected to increase over the next few hours, especially across
northwestern Oklahoma, closer to an approaching mid/upper level
disturbance. Most, if not all, of this activity is expected to
remain elevated in nature. A few storms will likely be severe with
large hail up to golf balls as the main hazard with MUCAPE
1000-2000 J/kg and 0-6 km bulk shear 30-50 kt. Heavy rainfall of
1-2" could occur in a few locations if storms train over the same
areas, which could cause flooding in small areas.

Between 7 am and 2 pm today, the latest HRRR runs have been
consistent with depicting that ongoing activity in the Oklahoma
and northern Texas Panhandle will organize into a large
complex/line of storms and move east/southeast across the body of
Oklahoma, posing a threat for hail and wind. If this complex/line
occurs, which seems likely, the line would likely strengthen
after 10 am, most likely southeast of I-44 and north of the Red
River as it moves into the warm sector/south of the developing
warm front (near a Frederick to Lawton to Holdenville line) with
an increasing damaging wind threat. Sufficient 0-1 km shear around
20 kt could support even some mesovortices along the line of
storms. This combined with rich low level moisture (LCLs under
3000 ft AGL), would allow for a low risk of tornadoes, mainly in
the 06 UTC SPC Day 1 Enhanced Risk area. There may be isolated
discrete supercells ahead of the line, but confidence of
occurrence remains very low before 2 pm. Heavy rainfall may
be a concern as well, mainly in northern Oklahoma.

Between 2 pm this afternoon and midnight tonight, more severe
storms are possible, mainly southeast of I-44. The airmass may be
stabilized by morning/early afternoon convection from the
complex/line of storms mentioned above. However, based on some
latest HRRR runs, the airmass may not get worked and remain quite
unstable (MLCAPE 1500-3000 J/kg) over in parts of central and
southern Oklahoma and western north Texas. Additional isolated to
scattered supercells capable of very large hail may be possible,
anywhere south of a outflow boundary from the likely complex/line
of morning/early afternoon storms and east of a developing
dryline in western north Texas. Not confident redevelopment of
supercells will occur. If supercells can develop, strong low
level shear (0-1 km bulk shear 20-40 kt) and low LCLs below 4000
ft AGL would support a risk for tornadoes. The greatest potential
for very large hail and tornadoes would be in the 06 UTC SPC Day 1
Enhanced Risk area during this time frame. Additional weaker
storms may be over northern Oklahoma.

A cold front will surge south across western Oklahoma late this
afternoon and evening. Some wind gusts may approach 40 mph behind
the cold front passage 4 pm to 2 am, mainly across western
Oklahoma and western north Texas. Rain chances will end west to
east tonight. Breezy and cooler conditions will move into
the area.

Saturday will be cool and dry. A brisk north wind will occur as
well. Skies should slowly clear west to east during the day.
Highs are forecast to be 10-20 degrees below average across
the area.

Saturday night, clear and cool conditions are forecast. Some
patchy frost may be possible, mainly across rural locations in
northern Oklahoma.

Sunday through Tuesday night, dry weather and a warming trend can
be expected.

Wednesday and Thursday, storm chances may increase during this
time, though confidence is low. Above average temperatures
are likely.

MBS

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  66  46  57  40 /  90  50  10   0
Hobart OK         74  45  61  40 /  80  20   0   0
Wichita Falls TX  82  48  64  41 /  40  40  10   0
Gage OK           60  41  59  37 /  90  30   0   0
Ponca City OK     59  44  55  39 /  90  70  10   0
Durant OK         81  50  62  41 /  40  80  10   0

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through this evening for OKZ007-008-012-013-018>020-
     023>031-038>040.

TX...None.
&&

10/17/12
Hazardous weather outlook, Apr 21, 5:00 AM CDT, 3 hours 19 minutes before
Hazardous Weather Outlook
National Weather Service Norman OK
500 AM CDT Fri Apr 21 2017

OKZ004>048-050>052-TXZ083>090-221000-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
500 AM CDT Fri Apr 21 2017

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western
north Texas.

.DAY ONE...Today and Tonight...

.Thunderstorms...
There is an Enhanced Risk of severe thunderstorms today and this
evening across parts of Oklahoma.

Location...
The Enhanced Risk area is south and east of a line from Waurika to
Duncan to Purcell to Seminole. A Slight Risk area surrounds the
Enhanced Risk area and is mainly north of the Red River. A
Marginal Risk for severe thunderstorms exists for all of
western north Texas.

Timing...
Now through 10 pm this evening.

Impacts...
Large hail up to golf balls is expected to be the main hazard.
Damaging winds up to 70 mph are possible as well.
A low risk for tornadoes exists this afternoon and evening
southeast of I-44.

Discussion...
The weather situation remains uncertain today and this evening.

Before 2 pm this afternoon, isolated to numerous showers and
thunderstorms are expected across Oklahoma due to abundant nearby
moisture and lift from a nearby disturbance. One or more clusters
or lines of storms will likely form and move east or southeast.
Some storms will be severe with large hail and heavy rainfall as
the main hazards. A few reports of damaging winds may be possible
as well. There may be a low potential for tornadoes with this
activity between 10 am and 2 pm southeast of a developing warm
front, southeast of a Frederick to Lawton to Holdenville line.

Between 2 pm and 10 pm, additional isolated to numerous showers
and thunderstorms may form, mainly southeast of I-44. Some
discrete supercells may form across central and southern Oklahoma
and western north Texas, south of an outflow boundary and east of
a dryline. If discrete supercell storms form, very large hail
would be the main hazard. Sufficient shear would support a low
risk for tornadoes as well, mainly in enhanced risk area across
southern Oklahoma.

After 10 pm this evening, no severe thunderstorms are expected as
cooler and more stable air moves into the area. A few weak
thunderstorms may linger across parts of the area late tonight.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...
Storm spotter groups and emergency management personnel across
risk areas should prepare for severe weather operations today and
this evening.

.Heavy Rainfall...
Thunderstorms may repeatedly develop over the same areas and lead
to excessive rain totals today and this evening. The main area of
concern will be locations near Oklahoma City, Kingfisher, and
Enid, and points east through early this evening.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday...

.Thunderstorms...
Thunderstorm chances are expected to return next Wednesday night
into Thursday, with severe storms possible.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

MBS

In the hours before

Special weather statement, Apr 21, 7:21 AM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
721 AM CDT FRI APR 21 2017

OKZ019-025-211245-
Oklahoma OK-Logan OK-
721 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR Oklahoma and southeastern Logan
Counties Until 745 AM CDT...

AT 719 AM CDT, strong thunderstorms extended from 5 miles north of
Arcadia southward through Oklahoma City, moving east at 25 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3549 9714 3537 9723 3538 9757 3545 9767
      3560 9768 3582 9746 3593 9714
TIME...MOT...LOC 1219Z 264DEG 23KT 3575 9734 3545 9745 3550 9767

BRB
Special weather statement, Apr 21, 7:45 AM CDT, 34 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
745 AM CDT FRI APR 21 2017

OKZ019-025-211315-
Oklahoma OK-Logan OK-
745 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR north central Oklahoma and
southeastern Logan Counties Until 815 AM CDT...

AT 743 AM CDT, a strong thunderstorm was located over northwestern
Edmond, moving northeast at 25 MPH.

HAZARDS INCLUDE...
Hail up to one-half inch diameter...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3562 9745 3571 9758 3596 9733 3579 9715
TIME...MOT...LOC 1243Z 228DEG 22KT 3569 9749

BRB
Special weather statement, Apr 21, 7:47 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
747 AM CDT FRI APR 21 2017

OKZ014>016-021-022-034-035-211315-
Kiowa OK-Roger Mills OK-Washita OK-Dewey OK-Beckham OK-Greer OK-
Custer OK-
747 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR northwestern Kiowa...southeastern
Roger Mills...Washita...southeastern Dewey...Beckham...northern Greer
and Custer Counties Until 815 AM CDT...

AT 744 AM CDT, strong thunderstorms were along a line extending from
3 miles southwest of Oakwood to 3 miles south of Sayre, moving east
at 50 MPH.

HAZARDS INCLUDE...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Severe weather is not expected and no warnings are anticipated at
this time.

&&

LAT...LON 3540 9968 3569 9930 3596 9901 3597 9864
      3546 9863 3504 9922 3499 9976 3529 10000
      3533 10000
TIME...MOT...LOC 1244Z 277DEG 43KT 3590 9876 3526 9964

BRB
Special weather statement, Apr 21, 7:51 AM CDT, 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
751 AM CDT FRI APR 21 2017

OKZ025-027>029-211315-
Grady OK-Oklahoma OK-Cleveland OK-McClain OK-
751 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR east central Grady...southern
Oklahoma...northwestern Cleveland and northwestern McClain Counties
Until 815 AM CDT...

AT 749 AM CDT, strong thunderstorms were along a line extending from
near Oklahoma City to 3 miles southwest of Bridge Creek, moving
northeast at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3520 9741 3510 9784 3533 9770 3534 9767
      3537 9767 3542 9764 3555 9721
TIME...MOT...LOC 1249Z 240DEG 36KT 3535 9764 3519 9776

BRB
Special weather statement, Apr 21, 8:14 AM CDT, 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
814 AM CDT FRI APR 21 2017

OKZ015>017-021>024-034-035-211345-
Kiowa OK-Washita OK-Canadian OK-Dewey OK-Caddo OK-Beckham OK-
Greer OK-Custer OK-Blaine OK-
814 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR northern Kiowa...Washita...
western Canadian...southeastern Dewey...northern Caddo...east central
Beckham...northeastern Greer...eastern Custer and southern Blaine
Counties Until 845 AM CDT...

AT 813 AM CDT, strong thunderstorms were along a line extending from
3 miles north of Greenfield to 6 miles south of Hydro to 5 miles
north of Lone Wolf, moving east at 60 MPH.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3530 9960 3556 9899 3598 9864 3566 9807
      3534 9813 3507 9858 3493 9926
TIME...MOT...LOC 1313Z 289DEG 51KT 3578 9836 3545 9858 3507 9923

BRB
Special weather statement, Apr 21, 8:15 AM CDT, 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
815 AM CDT FRI APR 21 2017

OKZ025-028-029-211345-
Oklahoma OK-Cleveland OK-McClain OK-
815 AM CDT FRI APR 21 2017

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Oklahoma...Cleveland
and west central McClain Counties Until 845 AM CDT...

AT 813 AM CDT, strong thunderstorms were along a line extending from
near Oklahoma City to near Goldsby, moving east at 40 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Minor flooding in areas of poor drainage...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3507 9759 3539 9747 3552 9714 3511 9714
TIME...MOT...LOC 1313Z 251DEG 36KT 3536 9744 3515 9752

BRB

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 20, 9:53 PM CDTSevere Thunderstorm WarningOUNHarmon, Jackson52 min
Apr 20, 10:10 PM CDTSpecial Weather StatementOUNGreer50 min
Apr 20, 10:37 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman38 min
Apr 20, 10:47 PM CDTSpecial Weather StatementOUNKiowa43 min
Apr 20, 11:08 PM CDTSevere Thunderstorm WarningOUNJackson, Tillman67 min
Apr 20, 11:23 PM CDTSevere Thunderstorm WarningOUNJackson, Kiowa52 min
Apr 20, 11:28 PM CDTSpecial Weather StatementOUNCuster47 min
Apr 20, 11:29 PM CDTSpecial Weather StatementOUNWashita46 min
Apr 20, 11:46 PM CDTSevere Thunderstorm WarningOUNCuster, Washita44 min
Apr 20, 11:53 PM CDTSpecial Weather StatementOUNCanadian37 min
Apr 21, 12:00 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Kiowa45 min
Apr 21, 12:08 AM CDTSevere Thunderstorm WarningOUNCotton, Tillman53 min
Apr 21, 12:10 AM CDTSevere Thunderstorm WarningOUNGrant34 min
Apr 21, 12:15 AM CDTSevere Thunderstorm WarningOUNBlaine45 min
Apr 21, 12:17 AM CDTSpecial Weather StatementOUNGarfield, Noble43 min
Apr 21, 12:25 AM CDTSevere Thunderstorm WarningOUNCuster17 min
Apr 21, 12:27 AM CDTSevere Thunderstorm WarningOUNCanadian, Kingfisher33 min
Apr 21, 12:36 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche39 min
Apr 21, 1:06 AM CDTSpecial Weather StatementOUNLogan24 min
Apr 21, 1:09 AM CDTSevere Thunderstorm WarningOUNGarfield, Kingfisher, Logan, Noble, Payne28 min
Apr 21, 1:12 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady29 min
Apr 21, 1:13 AM CDTSpecial Weather StatementOUNCanadian32 min
Apr 21, 2:12 AM CDTRiver Flood WarningOUNPottawatomie, Seminole24 hr
Apr 21, 2:12 AM CDTSpecial Weather StatementOUNOklahoma33 min
Apr 21, 2:22 AM CDTSpecial Weather StatementOUNCanadian23 min
Apr 21, 2:36 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Oklahoma39 min
Apr 21, 2:50 AM CDTSpecial Weather StatementOUNOklahoma25 min
Apr 21, 3:13 AM CDTSpecial Weather StatementOUNLincoln32 min
Apr 21, 3:15 AM CDTSpecial Weather StatementOUNPottawatomie30 min
Apr 21, 3:30 AM CDTSpecial Weather StatementOUNBeckham30 min
Apr 21, 3:32 AM CDTSpecial Weather StatementOUNRoger Mills28 min
Apr 21, 3:38 AM CDTSpecial Weather StatementOUNLincoln22 min
Apr 21, 3:47 AM CDTSevere Thunderstorm WarningOUNBeckham, Roger Mills43 min
Apr 21, 3:49 AM CDTSevere Thunderstorm WarningOUNCuster, Washita41 min
Apr 21, 3:52 AM CDTSpecial Weather StatementOUNSeminole8 min
Apr 21, 4:02 AM CDTSevere Thunderstorm WarningOUNCuster, Washita43 min
Apr 21, 4:23 AM CDTSevere Thunderstorm WarningOUNDewey25 min
Apr 21, 4:27 AM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills24 min
Apr 21, 4:33 AM CDTSpecial Weather StatementOUNWoods27 min
Apr 21, 4:38 AM CDTSpecial Weather StatementOUNBlaine, Caddo37 min
Apr 21, 4:41 AM CDTSpecial Weather StatementOUNCuster34 min
Apr 21, 4:54 AM CDTSpecial Weather StatementOUNWoods36 min
Apr 21, 5:03 AM CDTSpecial Weather StatementOUNHarper27 min
Apr 21, 5:09 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady37 min
Apr 21, 5:11 AM CDTSevere Thunderstorm WarningOUNEllis, Harper49 min
Apr 21, 5:12 AM CDTSpecial Weather StatementOUNCuster33 min
Apr 21, 5:24 AM CDTSpecial Weather StatementOUNGrady36 min
Apr 21, 5:41 AM CDTSevere Thunderstorm WarningOUNCaddo, Grady27 min
Apr 21, 5:50 AM CDTSpecial Weather StatementOUNCanadian25 min
Apr 21, 5:52 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward38 min
Apr 21, 6:32 AM CDTSpecial Weather StatementOUNWoodward28 min
Apr 21, 6:43 AM CDTSpecial Weather StatementOUNOklahoma32 min
Apr 21, 6:53 AM CDTSevere Thunderstorm WarningOUNCanadian, Oklahoma15 min
Apr 21, 7:16 AM CDTSpecial Weather StatementOUNKingfisher29 min
Apr 21, 7:21 AM CDTSpecial Weather StatementOUNOklahoma24 min
Apr 21, 7:29 AM CDTAreal Flood AdvisoryOUNCanadian, Kingfisher, Logan, Oklahoma3 hr
Apr 21, 7:45 AM CDTSpecial Weather StatementOUNLogan30 min
Apr 21, 7:47 AM CDTSpecial Weather StatementOUNBeckham, Custer, Washita28 min
Apr 21, 7:51 AM CDTSpecial Weather StatementOUNCleveland24 min
Apr 21, 8:05 AM CDTFlash Flood WarningOUNCanadian, Logan, Oklahoma4 hr
Apr 21, 8:14 AM CDTSpecial Weather StatementOUNWashita31 min
Apr 21, 8:15 AM CDTSpecial Weather StatementOUNCleveland30 min
Apr 21, 8:35 AM CDTAreal Flood AdvisoryOUNBlaine, Caddo3 hr
Apr 21, 8:35 AM CDTSpecial Weather StatementOUNPottawatomie25 min
Apr 21, 8:42 AM CDTFlash Flood WarningOUNCanadian, Kingfisher3 hr
Apr 21, 8:42 AM CDTSpecial Weather StatementOUNCanadian33 min
Apr 21, 8:49 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Grady, Kingfisher, Logan, Oklahoma41 min
Apr 21, 8:57 AM CDTSpecial Weather StatementOUNCaddo, Comanche, Grady33 min
Apr 21, 9:04 AM CDTSpecial Weather StatementOUNPottawatomie26 min
Apr 21, 9:16 AM CDTSevere Thunderstorm WarningOUNCaddo, Canadian, Cleveland, Grady, Logan, McClain and 1 more59 min
Apr 21, 9:31 AM CDTSpecial Weather StatementOUNComanche, Cotton, Stephens44 min
Apr 21, 9:32 AM CDTFlash Flood WarningOUNLincoln, Logan, Oklahoma2 hr
Apr 21, 9:42 AM CDTSevere Thunderstorm WarningOUNCleveland, Garvin, Grady, Lincoln, McClain, Pontotoc and 2 more63 min
Apr 21, 10:17 AM CDTAreal Flood AdvisoryOUNLincoln, Pottawatomie, Seminole118 min
Apr 21, 10:43 AM CDTSpecial Weather StatementOUNHughes, Pontotoc, Seminole47 min
Apr 21, 11:05 AM CDTSevere Thunderstorm WarningOUNCoal, Hughes, Pontotoc, Seminole40 min
Apr 21, 12:01 PM CDTAreal Flood WarningOUNLincoln, Logan, Oklahoma3 hr
Apr 21, 12:49 PM CDTAreal Flood WarningOUNBlaine, Caddo, Canadian, Kingfisher, Oklahoma116 min
Apr 21, 12:57 PM CDTFlash Flood WarningOUNPayne3 hr
Apr 21, 1:43 PM CDTSpecial Weather StatementOUNPayne17 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.